MAUDE Adverse Event Report: AMO UPPSALA AB HEALON GV PRO; AID, SURGICAL, VISCOELASTIC

AMO UPPSALA AB HEALON GV PRO; AID, SURGICAL, VISCOELASTIC
Model Number TG85ML
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth, weight, ethnicity: unknown/not provided.Date of event: unknown, not provided.If implanted; give date: n/a (not applicable).The healon gv pro is not an implantable device.If explanted; give date: n/a (not applicable).The healon gv pro is not an implantable device.Telephone number: (b)(6).The intraocular lens (iol) is not returning for evaluation as it was disposed; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.¿ all pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
The customer reported cannulas are coming either completely clogged or partially clogged and we are not able to advance the viscoelastic during priming or during procedures.M.D.Has a hard time filling the eye because of the partial clog.They have disposed of the cannulas.No patient injury reported.No other information was provided.

Brand Name
HEALON GV PRO
Common Device Name
AID, SURGICAL, VISCOELASTIC
Manufacturer (Section D)
AMO UPPSALA AB
rapsgatan 7
uppsala, uppsala län 754 5 0
SW  754 50
MDR Report Key12164450
Report Number3004750704-2021-07054
Device Sequence Number19821379
Product Code LZP
UDI-Device Identifier05050474651654
UDI-Public(01)05050474651654(17)240131(10)UJ31048
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P810031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberTG85ML
Device Catalogue Number10240014
Device Lot NumberUJ31048
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1